MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404235
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product analysis confirmed a pump malfunction that was unrelated to the reported events.The ipp was visually inspected and functionally tested.No leak was found.Cylinders performed within specifications.Pump failed the inflation test, 8 lb.Activation test, and deflation test.Analysis concluded a pump malfunction.Product analysis did not confirm a product malfunction regarding rear tip extenders.Based on the results of this investigation, no escalation is required.No more information available at the moment.Should additional information become available, it will be provided.
 
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) revision surgery in which a rear tip extender (rte) and a preconnected pump and cylinders were tried but not used due to unknown reason.The previous implant was explanted and a new ipp was implanted.The patient is recovering.Explanted device will be returned.No more information is available at the moment, additional information was requested and will be provided as relevant information becomes available.Additional information received.The device was tried but not implanted due to size and approach changed during surgery.The cylinder would not fit properly.It was further reported that nothing was explanted, just tried but not implanted.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9563696
Report Number2183959-2019-68557
Device Sequence Number2196819
Product Code FHW
UDI-Device Identifier00878953003481
UDI-Public00878953003481
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2020
Device Model Number72404235
Device Catalogue Number72404235
Device Lot Number1000093759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/08/2020
Patient Sequence Number1
Patient Age61 YR